Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Conditions

ConditionsConditionsCataracts

Showing 1 to 10 of 50 entries

FEATURE An eye opener

September 2016 (Vol. 27 Issue 6)

Want to keep your eyesight sharp into old age? Look to antioxidants, says Harald Gaier

NEWS Drug companies deceiving people about benefits of statins

February 26th 2015 /

The drugs industry has used 'statistical deception' to exaggerate the benefits of cholesterol-lowering statin drugs and down-play their risks, say researchers

FEATURE Preventing cataracts

January 2015 (Vol. 25 Issue 10) /

QI'm a 60-year-old woman, and I've just been told by my doctor that I have the beginnings of a cataract developing in one eye

NEWS Statins do increase risk of cataracts, major study finds

December 4th 2014 /

It's been suspected for some time that cholesterol-lowering statin drugs cause cataracts-and now a major new study has almost conclusively proved they do.

NEWS 'Statins for everyone' predicted as US lowers risk levels

November 18th 2013 /

Everyone over the age of 55 will soon be taking a cholesterol-lowering statin, doctors predict, after American heart specialists last week lowered the requirements for starting a prescription

NEWS Hidden evidence reveals statins do more harm than good

September 16th 2013 /

Cholesterol-lowering statin drugs are doing more harm than good, and should be abandoned as the primary therapy for heart disease prevention, a major review has concluded

NEWS Statins now linked to cataracts as side effects mount

August 9th 2012 /

Another side-effect of cholesterol-lowering statin drugs has emerged: they increase the risk of cataracts

FEATURE Preventing cataracts

March 2011 (Vol. 21 Issue 12) /

Cataracts-cloudy, opaque patches in the lens of the eye-are often considered an inevitable part of growing old, like becoming wrinkly and going grey

NEWS Drugs that cause eye problems in older patients

June 2nd 2010 /

Drugs for depression and Parkinson's disease are causing eye problems - such as vision loss and cataracts - in older patients

NEWS Doctors urged to lower statin dose after new health scare

May 26th 2010 /

Doctors are being urged to choose the lowest-possible dose when they prescribe cholesterol-lowering statins after a study discovered the drugs cause a range of health problems, including serious liver and kidney failure

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved